|vieny legs pt 2
Jul 8, 2001
With regards to the anecdotal reports concerning vieny legs, July 2, and the medication, avandia, what were they? Could you share with us what some people have said?
| Response from Dr. Bartlett
Michael, there are biological reasons to hope that this class of drugs may reverse lipoatrophy, or the loss of fat in the periphery. I have heard anecdotes from a few patients that they may have helped. However, I would not recommend prescribing this treatment until more careful studies have been completed. These drugs may also carry a risk which needs to be carefully studied.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Acute Symptom Of HIV?
- Is Sore On Penis An Acute Symptom Of AIDS?
- Bronchitis After Sucking Penis Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.